Show ratings & reviews for

3.6 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

59 People found this comment helpful

This drug makes me irritable, causes me to depersonalize, causes palpitations, jittery, nausea, just don't "feel right."

Shared reviews and ratings

Mary | 45-54 | Female | On medication for 1 to 6 months | Patient
7/6/2020
Condition: High Blood Pressure
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

Makes me dizzy. I hate it

Report this postFill 3Created with Sketch.
Reborn | 65-74 | On medication for 2 to less than 5 years | Patient
9/5/2019
Condition: High Blood Pressure
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I am a 69 year old male, and I have been taking the medication for 4 years for borderline high blood pressure. Have been seeing an orthopedist for arthritis in my knees. I had 2 series of lubrication injections with no benefit in reduction of pain. I was prescribed meloxicam then celebrex to help with inflammation with no results. I could barely walk because of the pain. I ran out of valsartan and after two days of not taking it, my knee pain was completely gone. My back pain was completely gone. My fatigue and lack of stamina was completely gone. My cloudy thinking and irritability was gone. This has been the most miserable 4 years of my lifetime.

Report this postFill 3Created with Sketch.
Myslef | 35-44 | Male | On medication for 1 to less than 2 years | Patient
3/5/2019
Condition: High Blood Pressure
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I was prescribed generic Valsartan for BP. Steadily have to increase dose. Caused severe ED and painful shrinkage. Controls BP ok after a few weeks then I will get BP spikes and the Dr. always wants to increase dosage.

Report this postFill 3Created with Sketch.
BellaNina | 45-54 | On medication for 5 to less than 10 years | Patient
2/27/2019
Condition: High Blood Pressure
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

5/6 years ago(the heâ??ll began)Started on?diovan,started to not beagle to get inner breaths, doc sent me to pulmonologist(1st of many), had breathing test, all fine.insurance comapany switched me to the generic version(valsartin), felt detached, back pain, severe pressure chest pain, throat felt like it was closing, dizziness and the feeling of passing out(while sitting!), forgetfulness after MANY trips to the ER, and diagnosed with anxiety,(which I do have and I know what that feel like THIS WAS NOT ANXIETY!THIS was bringing ON anxiety!I kept telling them it was the med, so on to the heart doctor, and 2 treadmills, then back to the pulmonologist , said I have asthma(never did!), checked for gallstones and unltrasound on my fall bladder(all ok!)these doctors donâ??t care anymore itâ??s all about the money and sending you to their hospital for MORE MORE AND MORE procedures!finally stopped taking it, just before the recall!and they put me on Amlodepine, NO BETTER!took myself off, blood pressure high, but the symptoms slowly went away!!

Report this postFill 3Created with Sketch.
millimarc | 55-64 | Female | On medication for less than 1 month | Patient
2/10/2018
Condition: High Blood Pressure
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

By day 4 the worst diarrhea of my life began, back pain, sodium level dropped frighteningly low and all the while my B/P kept climbing. I will NEVER take this med again!

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More